# SDR FDEA202503140396

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327534920000
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN CARGO COMPARTMENT FR64 CROSSBEAM BETWEEN -Y1456 AND   -Y1959 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR64 CROSSBEAM BETWEEN -Y1456 AND -Y1959 WAS EVALUATED AND FOUND NOT IN COMFORMITY WITH A300-600F SRM 53-10-  15-201 FIG 211. REPAIRED IT PER A300-600F SRM 53-10-15-201 FIG 211. EO 6-5100-7-5000 D7 PT1   WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS "MAJOR" PER GMM 6-2-100.
